CaltechAUTHORS
  A Caltech Library Service

An axiomated family of power indices for simple n-person games

Packel, Edward W. and Deegan, John (1980) An axiomated family of power indices for simple n-person games. Public Choice, 35 (2). pp. 229-239. ISSN 0048-5829. https://resolver.caltech.edu/CaltechAUTHORS:20171025-160146170

[img] PDF (sswp 197 - published) - Published Version
Restricted to Caltech community only
See Usage Policy.

440Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20171025-160146170

Abstract

In this probabilistic generalization of the Deegan-Packel power index, a new family of power indices based on the notions of minimal winning coalitions and equal division of pay offs is developed. The family of indices is parameterized by allowing minimal winning coalitions to form in accordance with varying probability functions. These indices are axiomatically characterized and compared to other similarly characterized indices. Additionally, a dual family of minimal blocking coalition indices and their characterization axioms is presented.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1007/BF00140846DOIArticle
https://link.springer.com/article/10.1007%2FBF00140846PublisherArticle
http://resolver.caltech.edu/CaltechAUTHORS:20171025-160146170Related ItemWorking Paper
Additional Information:© 1980 Martinus Nijhoff Publishers bv.
Issue or Number:2
Record Number:CaltechAUTHORS:20171025-160146170
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20171025-160146170
Official Citation:Packel, E.W. & Deegan, J. Public Choice (1980) 35: 229. https://doi.org/10.1007/BF00140846
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:82686
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:25 Oct 2017 23:07
Last Modified:03 Oct 2019 18:57

Repository Staff Only: item control page